# SDR FDEA202110212584

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28665
- Aircraft time: 35,472 hours, 24,852 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN DECK FLOOR PANEL 241MAF, UPPER SURFACE IS PUNCTURED ON FWD, INBD SIDE REPAIRED FLOOR PANEL IAW B757 SRM 53-00-50-2R, FIG 201 REPAIR 1
